Doctors Lounge - Dermatology AnswersBack to Dermatology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/18/2017.
Forum Name: Dermatology Topics
|dasmutilizar - Wed Dec 16, 2009 3:43 am||
Well, I have these deep gash like stretch marks on my inner thighs, middle of back, and my rear. If I move my fingers over them I can feel indents on my skin, the bigger ones; directly under my scrotum on my inner thigh, are about a half inch wide and 6 inches long going along the inside of my thigh, I have had these for about 3 years, they don't itch or hurt or feel numb at all. The smaller marks on my back and rear look similar to Striae. All of the marks are light pink the shallower they are, and really dark red the deeper they are, I have seen a doctor but he told me if it didn't hurt or bug me not to worry about them. I just want to know what these are, if it's a sign of any underlying condition.
Thanks in advance and sorry for the wall of text.
|Dr.M.jagesh kamath - Sun Jan 10, 2010 5:36 am||
Hello,During adolescence there is a rapid growth and associated hormonal changes.These affect the skin collagen and causing it to rupture in areas.These are common in obese people losing weight rapidly,pregnancy,steroid application,steroid intake,diseases like cushings with other known fearures like moon face buffallo hump.The location like thighs,lumbosacral area are common sites in the adolescent types and when red are known as stirae rubra.
No treatment is very effective.Lasers do give results but could be varied.Best wishes.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.